# SDR ABXA000372

- Difficulty date: August 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,342 hours, 54,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AT STATION 1208 AND LONGERON 14 RIGHT.  REPAIRED IAW DC9 SRM 53-01.
